# SDR CA011119004

- Difficulty date: October 31, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 2,502 hours
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001107
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AIRFRAME PERIODIC INSP 3.5 INCH DIAGNAL CRACK ON LOWER SKIN OF SUBJECT BLADE FOUND AT BLADE STATION 71.0-73.0.ATTEMPTS TO DRESS OUT CRACK WITH LIGHT SANDING REVEALED SUSPECT LACK OF FIBERGLASS MATTING USED IN CONSTRUCTION OF BLADE TYPE. EVIDENCED BY FURTHER EXPLORATORY SANDING GOING THROUGH GEL ADHESIVE COATING & FILLER MATERIAL & ENDING AT HONEYCOMB CORE W/O 1ST ENCOUNTERING FIBERGLASS CLOTH MATTING.
